Discussions By Condition: I cannot get a diagnosis.

Strange medication side effect

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: bigboy
  • August 22, 2010
  • 00:11 AM

My MD put me on citalopram for anxiety.This may sound strange but it is true. Since I have been on this medication my ejaculate amount after I masturbate must have close to triple in amount! Last night when I discharged I saw a quarter sized disc of semen fly out of my urethra!The odd thing is that my urge to masturbate has decreased slighty it is just that when I do it it is prostatic thrust galore.I would like to hear from others about strange side effects wether related or not.I was put on this medication because of the stress about a disorder that causes skin problems galore and blood in my urine that I have to see a urologist about.I am glad to see this stuff seems to be working.:D

Reply Flag this Discussion

1 Replies:

  • oh lol.. you arent the only one who is possibly enjoying a better love life... not the same med but... last week i had a testosterone implant as my testosterone levels on my last blood work came up nil! I dont have any issues with my sex drive at all so didnt expect that anything there would change, (I know some females get put on to testosterone by some specialists due to low sex drive). Anyway.. to my surprise... my sensitivity during sex has increased, way way increased since that implant insertion last week. im now enjoying being able to get that big O just by missionary sex and also having multiples (something i havent been able to do much at all for the past 13 years ive been sick). All i can say about the implant is WOW!! Sadly thou the testosterone implant hasnt helped the one thing which we were hoping it would. (my gyno thought it may help my major mood swings.. if anything thou, it may be making me feel aggressive). enjoy your new change :p . Im sure enjoying the new sexual change i have.
    taniaaust1 2267 Replies
    • August 22, 2010
    • 01:07 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.